Hilbert's Fifth Problem

This is a list of some references and links related to Hilbert's fifth problem.


1998 E. E. Rosinger: Parametric Lie group actions on global generalised solutions of nonlinear PDEs. Including a solution to Hilbert's Fifth Problem. Kluwer Academic Publishers.
1995 S. Illmann: Every proper smooth action of a Lie group is equivalent to a real analytic action: a contribution to Hilbert's fifth problem. Prospects in topology (Princeton, NJ, 1994), 189-220, Ann. of Math. Stud., 138, Princeton Univ. Press.
1995 J. P. Holmes, M. Anderson: Differentiable semigroups are Lie groups. Internat. J. Math. 18, 509-530.
1994 K. H. Hofmann: Semigroups and Hilbert's fifth problem. Math. Slovaca 44, 365-377.
1971 I. Kaplansky: Lie Algebras and Locally Compact Groups. Chicago University Press.
1955 Montgomery and Zippin: Topological Transformation Groups. Wiley.
1955 Montgomery and Zippin: Small groups of finite-dimensional groups. Ann. of Math. 56 (1952), 213-241.
1955 A. Gleason: Gropus without small subgroups. Ann. of Math. 56 (1952), 193-212.
1900 D. Hilbert: Lies Begriff der continuirlichen Transformationsgruppe ohne die Annahme der Differenzirbarkeit der die Gruppe definirenden Functionen. Akad. Wiss. Göttingen 1900, 269-271.   English Translation

Hilbert's Problems, English.   Hilberts Probleme, deutsch.


Copyright © 2000 by Ina Kersten
kersten@mathematik.uni-bielefeld.de